Home  >>   Archives  >>   Articles with keyword "semiparametric estimation"

Search for:

Articles with keyword "semiparametric estimation"

Estimation of multivalued treatment effects under conditional independence
M. Cattaneo, D. Drukker, and A. Holland. 2013.
Stata Journal Volume 13 Number 3.
Distribution-free estimation of heteroskedastic binary response models in Stata
J. R. Blevins and S. Khan. 2013.
Stata Journal Volume 13 Number 3.
Robinson's square root of N consistent semiparametric regression estimator in Stata
V. Verardi and N. Debarsy. 2012.
Stata Journal Volume 12 Number 4.